Advances in Differential Equations

Blow up for $u_t-\Delta u=g(u)$ revisited

Haïm Brezis, Thierry Cazenave, Yvan Martel, and Arthur Ramiandrisoa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Adv. Differential Equations Volume 1, Number 1 (1996), 73-90.

First available in Project Euclid: 25 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations


Brezis, Haïm; Cazenave, Thierry; Martel, Yvan; Ramiandrisoa, Arthur. Blow up for $u_t-\Delta u=g(u)$ revisited. Adv. Differential Equations 1 (1996), no. 1, 73--90.

Export citation